Addiction: Substance Abuse Community
Tramadol for 5 days?? WITHDRAWAL??? IS THERE ONE?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol for 5 days?? WITHDRAWAL??? IS THERE ONE?

I am taking tramadol/ultram for a few days to help my Kratom w/d and it helped a lot! I can sleep n stuff. I only got a 30 pill prescription that will last the 5 days I need to finally be totally off the Kratom! YEAH!! Will taking tramadol for 5 days cause you to withdrawal from the tramadol? Doesn't seem like it... that is a normal amount of time to have a script. BTW the Kratom w/d's were worse than methadone w/d's several yrs ago. but are pretty much gone with the ultram helping. I think if I didn't have it to sleep last night my body wouldn't have been able to fight successfully. I woke up this morning feeling great like I BEAT THIS MYSELF!! I finally can live a normal life now... ahh.
Tags: ultracet
Related Discussions
9 Comments Post a Comment
Blank
867096_tn?1252206113
I just wanted to say be careful with tramadol. Have you stopped taking tramadol? I am no expert thats for sure but I have taking tramadol for many years along with norcos. How much tramadol have you been taking?  You may have been supressing your WD symptoms. Kratom acts on the same mu-opiod receptors as tramadol. So you may experience some WD when you stop the tramadol.
Blank
Avatar_m_tn
You should be able to take trams for 5 days and not have a problem. And congratulations on all of your progress. But  - dont get too cocky! You might have beaten this for now - - but its a seriously dangerous feeling to think that you have it totally beaten. You should probably be involved in some form of aftercare - - and you should realize just how easily you can fall again. Best of luck with everything - - - I would also suggest the amino acids - particularly 5-HTP - put Amino Acid Protocols in your search engine and read through those......If the trams make you feel that much better you probably are short on seretonin in the brain. Exercise will help with endorphin production and make you feel a lot better also.
Blank
1019316_tn?1262618659
Umm I am supposed to take two 37 mg tablets every 6 hrs but the weird thing is, I feel funny. I don't know if it is the tramadol or my Kratom w/d's still around. But Kratom w/d's are only supposed to last about 3 days and on the 4th day you feel alright. I get really scared at night weirdly - that doesn't happen to me normally my husband is out of town but he has been out of town way before I quit. I am wondering if the Tramadol is making me feel weird?? Am going to not take it tomorrow and see how I feel... hopefully better. I always feel like something is missing at least for the last 4 days because I do not have Kratom in my system. No plan on relapsing I cut off all vendors and have family watching my mail and my husband is watching my accounts too for me I asked him too so he can cut off any purchases that seem like Kratom which I think I would throw up if I saw it again anyways.
I think the Tramadol is messing with my brain! Can it hold off the w/d's?? I don't know because the morning I woke up after getting the Tramadol I felt fine but it's been 2 days since and I get weird feeling. Like I said tomorrow the Tramadol is gone.
Blank
271792_tn?1334983257
Taking one drug to withdraw from another is dangerous on a good day. Tramadol is a synthetic opiate and it highly addictive. The withdrawal from it is subject to seizures.

Getting drug free is just that, getting off of all drugs. Switching drugs to ease withdrawal does not work. You are playing with fire mentally and physically.

Best of luck.
Blank
Avatar_m_tn
Sounds more like a panic/anxiety issue than a withdrawal one. Although thats sorta oxymoronic since anxiety is a withdrawal symptom. The trams actually work on seretonin as a sort of souped up antidepressant. Try deep breathing exercises when you start to get the scared feelings......breathe in deeply to a slow ten count -- bring the breath down deep in the abdomine to the Bhudda belly........ exhale slowly to that same ten count and fully exhale. Repeat several times as needed......
Blank
199177_tn?1332183097
Trading one doctor to get off another doctor to get off another drug .There are wd symptoms with all of them .The symptoms you are feeling are most likely from the tram it can give you panic attacks and when you stop taking them altogether it might be worse tram is very addicting .Plz look into recovery care
Blank
1019316_tn?1262618659
I feel like I want to cry all the time... I miss my husband a lot, maybe it is this stupid Tramadol, will be able to see tomorrow. He comes back in three weeks and maybe even earlier if the director of his school doesn't work it out where I can go in for him.
I wish he was here depression would not be so bad. I would feel happy because the only thing that does bring me down is missing him. 3 weeks seems so long... going day by day might help I guess. Please someone do you have any ideas on how to pass the time?  I really have no friends here in GA and all of my friends are in VA pretty busy but talking to others really doesn't help much. I feel like there is a void without him. Days go by so slow really and it is crazy how much I miss him. Before I quit days were flying by and now it is like they creep slowly by. I am at the end of another day today and tomorrow is a new day.
Some things to remember when giving me tips... I have no vehicle so going places is out of the quest. my husband is in VA to get his license and then 2 weeks after he comes back I am going there. Kids are not here and we are staying with my parents, who are not really that entertaining. I have a pool and I do exercises every day in it and that seems to pass a little time sometimes. But the bad thing is, the things that made me happy before like my video games and things just don't do it for me like they did when I was on Kratom. I wonder how long it will be before things will be normal again? Does anyone know how long it lasts? The depression that is.
Blank
199177_tn?1332183097
Yes the crying and the depression can be bad .I felt hollow .If you exercise daily it will really help eat healthy if you are not on any antidepressants look into some supplements 5hpt for mood ,magnesium for sleep and melation for sleep vit b12 .I am not going to  lie the depression could be a few weeks but the things above will help.
Blank
960021_tn?1270666282
I just got the message you sent to me, and I'm sorry it's taken me this long to read anything you've posted here on the forums. I've been so busy with work. I know that's not a good excuse, but unfortunately it's nothing less than the truth. Needless to say, your above mentioned post here truly concerns me right now.

In my opinion, using Tramadol to come off of another pill is the worse thing you could do at this current time. To get free of drugs is just that - so why take another drug; Especially one that's a synthetic opiate, you know?

Please stay strong and continue to post here on the forums.
Blank
Avatar_f_tn
***@****. Email me. Maybe we could help each other? That is the only thing I could tell you.  I am going through similar things as well. Went through a God awlful divorce about 8 years ago. Not usually a depressed person. Been taking the tramadol for around 13 years now and see no sight of getting off of them due to the withdrawals affecting my ability to mother five children and be a wife to my wonderful... amazing..awesome husband. I don't think I can do it. I have tried many times...and lasted maybe 2 days tops. If you haven't been on the tramadol for a long time, GET OFF NOW.
Blank
Avatar_m_tn
switching from kratom to tramadol is a very dangerous thing to do. its like taking oxy contin to get off heroin. However I would not go as far as to say taking drug like suboxone does not help someone who is addicted to pain killers or smack. sometimes its better to be on a drug like suboxone and not be stealing and hurting people and sticking a needle in your veins. I think the person ends up better off in the end verses someone who tries to quit cold turkey like I tried a million times and just ended up going back to it. suboxone is the only way ive made any progress in my addiction so I want the people out there to know that even though being on suboxone isn't ideal its better than the alternative of relapse and rehabs over and over. just sayin
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
3092482_tn?1412261602
Blank
weaver71
Other
4113881_tn?1415853876
Blank
ActingBrandNew
Torrance, CA
4522800_tn?1405696702
Blank
VICourageous
ID
2083449_tn?1381358308
Blank
Sonrissa
NV
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
1926359_tn?1331591739
Blank
lulu747
Vancouver